| Model Number |
1000096 |
| Medical Device Problem Code |
Battery Problem (2885)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
09/25/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that the pump battery intermittently depleted quickly.The customer¿s blood glucose was approximately around 400 mg/dl.The customer reverted to an alternate method of insulin therapy.